# SDR SWAA2024060684261

- Difficulty date: May 10, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE OF AFT CARGO DOOR CUTOUT 2024-318054<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B23399190; DUE DATE: 04-MAR-25.;[02] ON STEP 4 ; TOOL USED: RADIOMETER/PHOTOMETER KIT. P/N:XRP-3000. S/N:1859843. DUE DATE:24-JUL-24.;[03] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO DOOR CUTOUT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO DOOR CUTOUT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.
